# SDR SWAA2022082639274

- Difficulty date: August 6, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500B; 500B+15 RBL23. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT; BS500A - BS500B; 500B+15 RBL23 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS500A RBL23 DIMENSIONS L=1' W= 0.750 DEPTH:0.010' IAW SRM 51-10-02 PARAGRAPH 15 ; EVALUATED REWORKED AREA ;ORIGINAL MATERIAL THICKNESS 0.040' REMAINING THICKNESS : 0.030' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE: 04/2023;[03] FABRICATED ; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-444#7075T62 LOT:1497019-1 IAW SRM 51-40-05-0G-0; AND DWG 143A7501 REV: A. BS500A-BS500D RBL23 APPLY CHEMICAL CONVERSION COATING AND PRIMER;[04] VERIFIED CORRECTIVE ACTION 1-3. OK TO TREAT AND PRIME;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR SIDEWALL SUPPORT AT FWD CARGO BAY BS500A-BS500D RBL 23. IAW SRM 51-20-01 AND AMM 51-21-72-370-804;[06] VERIFIED CORRECTIVE ACTION 5
